HomeEffexorThe combination of Effexor and ecstasy?
Posted in Effexor on 1st March 2014

combination of Effexor and ecstasy?
I increased my dose of effexor before about a week to 300 mg. I was planning on taking some ecstasy in a few weeks for an event. ? Has anyone experience the combination of these two drugs Best Answer (s):

Addybug answer
Effexor is an SNRI (serotonin / norepinephrine reuptake inhibitors), and ecstasy releases massive amounts of serotonin from the Speicher.Diese lead to serotonin syndrome, may be the deadly. Serotonin syndrome is caused when there are too much of the neurotransmitter serotonin you dead on in Nervensystems.Wenn under the ecstasy, I’d recommend going off the antidepressants for about 2 weeks before the event to verhindern.Wenn this you extremely suicidalor in danger of hurting yourself before you would have started the medication, I would not recommend, from which it comes at all. This is a terrible idea as you would that have the same symptoms you had before you on the medication and withdrawal symptoms from not take you waren.Seien careful!

Related Post for Bipolar Update: Switch from Effexor (venlafaxine) to Cymbalta

Latest Effexor News
Effexor products liability complaint transferred from Mississippi to MDL in
Effexor: Understanding SNRI Medications
effexor withdrawal day 2
Bipolar Update: Switch from Effexor (venlafaxine) to Cymbalta